# SDR ABXA070302

- Difficulty date: September 12, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 40,158 hours, 44,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5952804511
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 351 LEFT HAD A 10 INCH CRACK ON UPPER FLANGE.  REMOVED AND REPLACED ANGLE IAW DC9 SRM 51-30-2.
